Facebook Pixel
EmpowHER Guest

Late period after using Next Choice

By Anonymous April 28, 2011 - 12:55pm
Rate This

On April 16th, which was right in the middle of my cycle, my boyfriend and I were having sex w/out a condom, but he put one on before he ejaculated, I'm worried about the pre-cum though. Immediately the next morning I took the two does of Next Choice. I was expecting my period this week (April 25th), but it still hasn't shown. I just want to know if it is normal for a period to be late after taking Next Choice?

Very worried

Add a Comment1 Comments

Yes, a side effect of emergency contraception is a delay in menstrual period (usually by just one week). You can take a home pregnancy test if you would like to know for certain, or wait another week for your period to begin.

Having unprotected sex, and then the man withdrawing his penis before ejaculation, is not an effective or reliable form of birth control for most couples (it is called the "withdrawal method"). Be sure he used a condom as soon as his penis becomes erect when you two are being physically intimate, and please keep us updated on how you are doing.

April 28, 2011 - 2:05pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!